User menu

Estimation of a Stieltjes function expanded to Taylor series at complex conjugate points

Bibliographic reference Tokarzewski, Stanislaw ; Magnus, Alphonse ; Gilewicz, Jacek. Estimation of a Stieltjes function expanded to Taylor series at complex conjugate points.9th Conference on Orthogonal Polynomials, Special Functions and Applications (Marseille(France), Jul 02-06, 2007). In: Journal of Computational and Applied Mathematics, Vol. 233, no. 3, p. 835-841 (2009)
Permanent URL http://hdl.handle.net/2078.1/58850